# SDR SWAA2023103003074

- Difficulty date: September 21, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,973 hours, 34,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AT LEVEL STR19R FWD CARGO COMPARTMENT 2023-594255<[01] REPLACED GUSSET LOCATED BS500D AT LEVEL STR19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DWG 143A7902 SHEET 174 REV ?.SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED GUSSET LOCATED BS500D AT LEVEL STR19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DWG 143A7902 SHEET 174 REV ?.SEE INDIVIDUAL SIGN-OFF BELOW.
